# SDR SWAA2013011511449

- Difficulty date: January 4, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N184AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 27,316 hours, 12,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Part number: 143A8300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 DOOR CUTOUT FWD REVEAL IS CRACKED PARTS RACK.  PROCURE NEW SERVICIEABLE C-2 DOOR CUTOUT FWD REVEAL.  NO MAINTENANCE PERFORMED ON THIS N/R.  INSTALLATION TO BE ACCOMPLISHED ON N/R 033.
